# SDR MWEA97488

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5754 · Leading Edge Devices
- Part: Fittings
- Condition: Corroded
- Location: Lt Wing Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, LT WING INBRD/CNTR AND OTBD FIT HOLES CORRODED TO EXCESS.  MAINT REPAIRED IAW DAC TELEX MISC3906/PDG.
